Couldn't find what you looking for?

TRY OUR SEARCH!

I had an abortion 12days ago now and had a few questions that i would really appreciate advice on.

As i live in northern ireland it is illegal to access an abortion, however after a lot of internet reading a came across the women on web website which offers advice and enables you to get the abortion pill sent out to your home without travelling anywhere under the condition of a 70euro donation.

After consulting my doctor to ensure it was a safe option, i went ahead and ordered the pills needed. I took an online consultation and i am constantly in touch with the website via email.

After initially taking the mifepristone, i felt no symptoms. 24hours later i took 4 misoprostol and within a few hours i experienced severe cramps that left me in tears for approx 4hours, the bleeding was also extreme for about 4hours, i was constantly changing my pads all night. After 4hours i was instructed to take the following 2 misoprostol i received. I was very worried about taking them due to the pain i had experienced from the first 4, but my bf stayed with me every step of the way to help me. The bleeding and pain had severely reduced the next day and gradually eased for the following 7/8days.

The problem is, on thursday passed, i got mild pain again, but exteme bleeding. It soaked through my pad, pants and jeans!!! I changed my clothes only for the same thing to happen again an hour later. After approx 3/4 hours the bleeding eased off again and was very light the next two days. But today (sunday 7th nov 2010) the same thing has happened again. I dont feel any pain though but the bleeding is very heavy and full of clots, it hasnt been as heavy to soak through all my clothing but i am still concerned and anxious. It has lasted about 3hours this evening and it gradually getting lighter again!!

Can anyone please advise me on whether this is normal or not? And is it possible for me to take the contraceptive pill to try and reduce the bleeding?

Any advice would be greatly appreciated?!
Thanks, Gemma

Loading...

Gemma,

You say you are in contact with the website, are you in contact with the doctor?

With any drug there are risks. Anytime you have large amounts of bleeding is cause for concern.

Looking up Mifepristone it notes that "bleeding and spotting may last up to 30 days..." It further adds that: "If you experience very heavy vaginal bleeding, such as soaking through two thick full-size sanitary pads every hour for two continuous hours, call your doctor immediately or seek emergency medical care."

One of the concerns in any abortion is that the embryo and placenta need to be completely removed. Any remains can cause sepsis, an infection.

See your doctor.
Reply

Loading...